# SDR ASAA2022062238758

- Difficulty date: June 22, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 861 hours, 257 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pump
- Part number: 2566M05P04
- Part serial: WYGR8347
- Condition: Leaking
- Location: #2 Engine
- Part time: 861 hours, 257 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

#2 ENGINE LEAKING FUEL AT THE DRAIN MAST. FUEL IS COMING FROM THE ENGINE FUEL PUMP. GROUNDED - YES. REMOVED AND REPLACED FUEL PUMP ON #2 ENGINE IAW B737-9 AMM 73-11-01-400. PERFORMED LEAK CHECK. NO DEFECTS NOTED. A/C OK FOR SERVICE.
